# SDR DHL2007873539

- Difficulty date: January 23, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 781
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM MISDRILLED HOLE AT STA 781.500 LBL.38.125 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-11-08 EVA D853-00038 REV IR DATED 01-09-08, SEMAN DWG ED-4676 DATED 01-05-08.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED FILLER AND REPAIR ANGLE IAW SEMAN DWG ED-4676.  PERFORMED NDT INSP IAW DPS 4.707-1 NDT SPM PART 08, NO CRACK FOUND ENCLOSED SMN, FORM 242-4.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART IAW SRM 51-1-8B.  INSTALLED REPAIR IAW SEMAN DWG ED-4676, SRM 51-1-11 SRM 51-1-20D SRM 51-3-1.
